I was prescribed Minoxidil for my BP and used it for 2 months. As a side effect of it I noticed some facial hair growth. But now my doctor prescribed something else so I am not taking it anymore. The hair is there and I want to know what is going to happen to it.
6 Sep 2009
The hair will eventually go away, but it may take up to six months.
"... Upon discontinuation of Minoxidil, new hair growth stops, but 1 to 6 months may be required for restoration to pretreatment appearance... "
- Minoxidil Information for Consumers
- Minoxidil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minoxidil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was just prescribed this for my acne, but I'm afraid to start taking it because I read excessive hairiness (facial, etc?) is a side effect. ...
1 answer • 12 Dec 2009
I am considering using this as a hair growth restorer but I am spooked about the HPA axis side effects (basically, the temporary supression of ...
1 answer • 10 Mar 2011
Is minoxidil really works, after how much time I can see its effect for hair growth PLEASE suggesst?
i am facing too much hair fall my head seems to be bald. i am taking Biotin Essvit tablets and Amla for my hairs
1 answer • 1 Nov 2011
i been using this product for 2 months and i just notice i got hair on my face as i never do waxing can u help me to get rid of this hair on my face ...
0 answers • 26 Jan 2012
I suffer with facial hair and will not like my facial hair to get worst, so please let me know.
1 answer • 4 Jun 2012